Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 202793, 9 pages
http://dx.doi.org/10.1155/2014/202793
Research Article

An Average Linear Difference Scheme for the Generalized Rosenau-KdV Equation

1Chengdu Technological University, Chengdu 610031, China
2School of Mathematics and Computer Science, Yangtze Normal University, Chongqing 408100, China

Received 14 June 2013; Accepted 7 January 2014; Published 25 February 2014

Academic Editor: Anjan Biswas

Copyright © 2014 Maobo Zheng and Jun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An average linear finite difference scheme for the numerical solution of the initial-boundary value problem of Generalized Rosenau-KdV equation is proposed. The existence, uniqueness, and conservation for energy of the difference solution are proved by the discrete energy norm method. It is shown that the finite difference scheme is 2nd-order convergent and unconditionally stable. Numerical experiments verify that the theoretical results are right and the numerical method is efficient and reliable.